MAUDE Adverse Event Report: ABBOTT VASCULAR INC. NC TREK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

ABBOTT VASCULAR INC. NC TREK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 1012449-12
Medical Device Problem Codes Difficult to Remove (1528); Material Separation (1562); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.Based on the information provided, a definitive cause for the reported difficulty advancing and removing the device from the guiding catheter could not be determined; however, the reported separation appears to be related to operational context.Possible factors which may contribute to resistance with the guiding catheter during advancement include, but are not limited to, manufacturing, damage to the guiding catheter, or procedural technique (devices not properly supported or coaxially aligned).Possible factors that can contribute to difficult to remove/resistance with the guiding catheter post-inflation include, but are not limited to, loose balloon folds, guiding catheter lumen obstructions, kinks, bends or procedural technique.In this case, a conclusive cause for the reported difficulty advancing or removing the device from the guiding catheter could not be determined since the device or component were not returned for analysis.Furthermore, it is likely that the device was inadvertently mishandled during advancement and /or removal, as resistance was encountered, resulting in the reported separation.
 
Event or Problem Description
It was reported that the procedure was to treat an unspecified lesion.During use of the 3.0x12 mm nc trek balloon dilatation catheter (bdc), there was resistance during advancement and removal with the guiding catheter.The shaft separated in two pieces inside the guiding catheter so the guiding catheter was removed.A non-abbott balloon was used to complete the procedure.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.

Brand Name
NC TREK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela UNK
CS   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key24318775
Report Number2024168-2026-00594
Device Sequence Number14668258
Product Code LOX
UDI-Device Identifier08717648151866
UDI-Public(01)08717648151866(17)280630(10)50731G2
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K103153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1012449-12
Device Catalogue Number1012449-12
Device Lot Number50731G2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Initial Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown